Recovering Symbolically Dated, Rooted Trees from Symbolic Ultrametrics

Böcker S, Dress A (1998)
Advances in Mathematics 138(1): 105-125.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Böcker, Sebastian; Dress, AndreasUniBi
Abstract / Bemerkung
A well known result from cluster theory states that there is a l-to-l correspondence between dated, compact, rooted trees and ultrametrics. In this paper, we generalize this result yielding a canonical 1-to-1 correspondence between symbolically dated trees and symbolic ultrametrics, using an arbitrary set as the set of (possible) dates or values. It turns out that a rather unexpected new condition is needed to properly define symbolic ultrametrics so that the above correspondence holds. In the second part of the paper, we use our main result to derive, as a corollary, a theorem by H. J. Bandelt and M. A. Steel regarding a canonical 1-to-1 correspondence between additive trees and metrics satisfying the 4-point condition, both taking their values in abelian monoids. (C) 1998 Academic Press.
Erscheinungsjahr
1998
Zeitschriftentitel
Advances in Mathematics
Band
138
Ausgabe
1
Seite(n)
105-125
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1624921

Zitieren

Böcker S, Dress A. Recovering Symbolically Dated, Rooted Trees from Symbolic Ultrametrics. Advances in Mathematics. 1998;138(1):105-125.
Böcker, S., & Dress, A. (1998). Recovering Symbolically Dated, Rooted Trees from Symbolic Ultrametrics. Advances in Mathematics, 138(1), 105-125. doi:10.1006/aima.1998.1743
Böcker, S., and Dress, A. (1998). Recovering Symbolically Dated, Rooted Trees from Symbolic Ultrametrics. Advances in Mathematics 138, 105-125.
Böcker, S., & Dress, A., 1998. Recovering Symbolically Dated, Rooted Trees from Symbolic Ultrametrics. Advances in Mathematics, 138(1), p 105-125.
S. Böcker and A. Dress, “Recovering Symbolically Dated, Rooted Trees from Symbolic Ultrametrics”, Advances in Mathematics, vol. 138, 1998, pp. 105-125.
Böcker, S., Dress, A.: Recovering Symbolically Dated, Rooted Trees from Symbolic Ultrametrics. Advances in Mathematics. 138, 105-125 (1998).
Böcker, Sebastian, and Dress, Andreas. “Recovering Symbolically Dated, Rooted Trees from Symbolic Ultrametrics”. Advances in Mathematics 138.1 (1998): 105-125.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar